# SDR XPTA2017010400003

- Difficulty date: December 31, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N800WJ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258437
- Aircraft time: 13,939 hours, 8,843 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON 12-31-2016 AT APPROXIMATELY 10:00 CST, PIC OBSERVED A LOW PRESSURE FUEL LIGHT AND A NOTICEABLY INCREASING FUEL IMBALANCE.  DECLARED AN EMERGENCY AND LANDED, DOUR TROUBLESHOOTING, FOUND DEBRIS IN THE CONNECTOR PLUG TO THE LOW PRESSURE SWITCH.  THE DEBRIS WAS CLEANED AND CONNECTOR INSTALLED.   THE FUEL TRANSFER, CROSSFEED VALVE AND FOUND IT WET WITH WATER.   CLEANED AND COVERED VALVE IN GREASE IAW AMM 28-20-00.  PERFORMED MULTIPLE ENGINE RUNS IAW MM 71-00-00 AT DIFFERENT POWER SETTINGS AND PERFORMED MULTIPLE FUEL TRANSFERS WITH NO DEFECTS NOTED. AN OPERATIONAL FLIGHT CHECK WAS SATISFACTORILY PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
